# SDR CALA2019112532031

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 05348004320400
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) L2 DOOR SURROUND LOWER STR 22-23 FR 66-68. UNDE RSIDE OF DOOR TYHRESHOLD HAS CORROSION. MARKED ON TOP. REPLACED L2 DOOR THRESHOLD FR66-68 IAW A320 SRM 51-42-11-801.3 R ESTORTED SURFACE PROTECTIONB IAW A320 SRM 51-75-12-801.
